MAUDE Adverse Event Report: ORTHOPEDIATRICS 5.5/6.0 POLYAXIAL PEDICLE SCREW 5.0MM X 40MM

ORTHOPEDIATRICS 5.5/6.0 POLYAXIAL PEDICLE SCREW 5.0MM X 40MM
Model Number 00-1300-2540
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
Doctor removed two 5.5x40mm poly pedicle screws from l1, left and right.Screw was broke at the proximal ends of the screw shank.The broken hardware was removed.

Brand Name
5.5/6.0 POLYAXIAL PEDICLE SCREW 5.0MM X 40MM
Common Device Name
5.5/6.0 POLYAXIAL PEDICLE SCREW 5.0MM X 40MM
Manufacturer (Section D)
ORTHOPEDIATRICS
2850 frontier drive
warsaw IN 46582
Manufacturer (Section G)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN 
MDR Report Key25364723
Report Number3006460162-2026-00028
Device Sequence Number13424501
Product Code NKB
UDI-Device Identifier00841132101209
UDI-Public00841132101209
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K150600
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number00-1300-2540
Device Lot Number263730-N
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2026
Initial Report FDA Received Date06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age14 YR
Patient SexFemale